# SDR C2XA10SH389

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 22,972 hours, 17,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT UPPPER SEAT TRACK SUPPORT HAS CORROSION (LEVEL 2 LOCAL) AT FRAME 50.  MAINTENANCE PERFORMED REPAIR AT LT UPPER SEAT TRACK SUPPORT AT FRAME 50 IAW EMB-145 EC5320-01522A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
